# SDR HEEA079076

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 7,344 hours
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 214074305105
- Part serial: MR115
- Condition: Will Not Test
- Location: Radio System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTS WOULD NOT COME ON DURING MONITOR TEST.
